# SDR UIEA2017041900607

- Difficulty date: April 16, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,870 hours, 17,564 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Relay
- Part number: BACR13CG2AB
- Condition: Malfunctioned
- Location: Apu Bleed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITENT EICAS APU BLEED VALVE.  TROUBLESHOT IAW WDM 36-11-41 AND SUSPECT THE RELAY K3 APU AIR SUPPLY VALVE.  CONTROL RELAY REMOVED AND REPLACED AND PERFORMED OPS CHECK IAW 49-11-00 AND APU AIR ELECTRIC OK FOR CONTINUED SERVICE.
